Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child had fever. Having watery eye, puffiness. What could this be?

My five year old daughter had a fever all day long on saturday and sunday, yesterday by night time the fever broke and by morning she was no longer feeling sick. For safe measures we kept her home one additional day. Today she went to school, by mid morning her left eye grew a reddish puffy circle and it waters. Aside from the swelling and the watering eye...she does not appear to be sick in any other fact she is running circles around me as I type. Eye watering and everything! What can this be and should she stay home from school and is there something homeopathic that can be done to treat the swelling, and watering?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Neonatology 's  Response
this is nothing but viral infection only. try cetrizine syrup according to weight. it reduces watering. if symptoms persist consult an ophtholmologist.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor